# SDR SWIA201024106

- Difficulty date: March 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 25,450 hours, 35,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 RIGHT CENTER, LEFT CENTER, AND RIGHT OUTBOARD SECTIONS CORRODED.  (C CHECK)  REPLACED FRAME SECTIONS PER SRM.
